On obtient une nouvelle inégalité de concentration exponentielle pour la percolation de premier passage, valable pour une large classe de distributions des temps d'arêtes. Ceci améliore et étend un résultat de Benjamini, Kalai et Schramm (Ann. Probab. 31 (2003)) qui donnait une borne sur la variance pour des temps d'arêtes suivant une loi de Bernoulli. Notre approche se fonde sur des inégalités fonctionnelles étendant les travaux de Rossignol (Ann. Probab. 35 (2006)), Falik et Samorodnitsky (Combin. Probab. Comput. 16 (2007)).
We provide a new exponential concentration inequality for first passage percolation valid for a wide class of edge times distributions. This improves and extends a result by Benjamini, Kalai and Schramm (Ann. Probab. 31 (2003)) which gave a variance bound for Bernoulli edge times. Our approach is based on some functional inequalities extending the work of Rossignol (Ann. Probab. 35 (2006)), Falik and Samorodnitsky (Combin. Probab. Comput. 16 (2007)).
Mots-clés : modified Poincaré inequality, concentration inequality, hypercontractivity, first passage percolation
@article{AIHPB_2008__44_3_544_0, author = {Bena{\"\i}m, Michel and Rossignol, Rapha\"el}, title = {Exponential concentration for first passage percolation through modified {Poincar\'e} inequalities}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, pages = {544--573}, publisher = {Gauthier-Villars}, volume = {44}, number = {3}, year = {2008}, doi = {10.1214/07-AIHP124}, mrnumber = {2451057}, zbl = {1186.60102}, language = {en}, url = {https://www.numdam.org/articles/10.1214/07-AIHP124/} }
TY - JOUR AU - Benaïm, Michel AU - Rossignol, Raphaël TI - Exponential concentration for first passage percolation through modified Poincaré inequalities JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2008 SP - 544 EP - 573 VL - 44 IS - 3 PB - Gauthier-Villars UR - https://www.numdam.org/articles/10.1214/07-AIHP124/ DO - 10.1214/07-AIHP124 LA - en ID - AIHPB_2008__44_3_544_0 ER -
%0 Journal Article %A Benaïm, Michel %A Rossignol, Raphaël %T Exponential concentration for first passage percolation through modified Poincaré inequalities %J Annales de l'I.H.P. Probabilités et statistiques %D 2008 %P 544-573 %V 44 %N 3 %I Gauthier-Villars %U https://www.numdam.org/articles/10.1214/07-AIHP124/ %R 10.1214/07-AIHP124 %G en %F AIHPB_2008__44_3_544_0
Benaïm, Michel; Rossignol, Raphaël. Exponential concentration for first passage percolation through modified Poincaré inequalities. Annales de l'I.H.P. Probabilités et statistiques, Tome 44 (2008) no. 3, pp. 544-573. doi : 10.1214/07-AIHP124. https://www.numdam.org/articles/10.1214/07-AIHP124/
[1] Sur les inégalités de Sobolev logarithmiques. Société Mathématique de France, Paris, 2000. | MR | Zbl
, , , , , , and .[2] On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. | MR | Zbl
, and .[3] Functional inequalities for Markov semigroups. In Probability Measures on Groups: Recent Directions and Trends. Tota Inst. Fund Res., Mumbai, 91-147. | MR | Zbl
.[4] A modified Poincaré inequality and its application to first passage percolation, 2006. Available at http://arxiv.org/abs/math.PR/0602496.
and .[5] First passage percolation has sublinear distance variance. Ann. Probab. 31 (2003) 1970-1978. | MR | Zbl
, and .[6] Moment inequalities for functions of independent random variables. Ann. Probab. 33 (2005) 514-560. | MR | Zbl
, , and .[7] Concentration inequalities using the entropy method. Ann. Probab. 31 (2003) 1583-1614. | MR | Zbl
, and .[8] A simple proof of the logarithmic Sobolev inequality on the circle. Séminaire de probabilités de Strasbourg 21 (1987) 173-175. | EuDML | Numdam | MR | Zbl
and .[9] Edge-isoperimetric inequalities and influences. Combin. Probab. Comput. 16 (2007) 693-712. | MR | Zbl
and .[10] First-passage percolation, subadditive processes, stochastic networks, and generalized renewal theory. In Proc. Internat Res. Semin., Statist. Lab., Univ. California, Berkeley, Calif. 61-110. Springer, New York, 1965. | MR | Zbl
and .[11] Inequalities. Cambridge University Press, 1934. | JFM | Zbl
, and .[12] Models of first-passage percolation. In Encyclopaedia Math. Sci. 125-173. Springer, Berlin, 2004. | MR
.[13] Shape fluctuations and random matrices. Comm. Math. Phys. 209 (2000) 437-476. | MR | Zbl
.[14] Transversal fluctuations for increasing subsequences on the plane. Probab. Theory Related Fields 116 (2000) 445-456. | MR | Zbl
.[15] Aspects of first passage percolation. In Ecole d'été de probabilité de Saint-Flour XIV-1984 125-264. Lecture Notes in Math. 1180. Springer, Berlin, 1986. | MR | Zbl
.[16] On the speed of convergence in first-passage percolation. Ann. Appl. Probab. 3 (1993) 296-338. | MR | Zbl
.[17] On Talagrand's deviation inequalities for product measures. ESAIM P&S 1 (1996) 63-87. | Numdam | MR | Zbl
.[18] The Concentration of Measure Phenomenon. Amer. Math. Soc., Providence, RI, 2001. | MR | Zbl
.[19] Deviation inequalities on largest eigenvalues. In Summer School on the Connections between Probability and Geometric Functional Analysis, 14-19 June 2005. To appear, 2005. Available at http://www.lsp.ups-tlse.fr/Ledoux/Jerusalem.pdf. | MR | Zbl
.[20] Sur l'inégalité de Sobolev logarithmique des opérateurs de Laguerre à petit paramètre. In Séminaire de Probabilités de Strasbourg, 36 (2002) 222-229. | Numdam | MR | Zbl
.[21] Threshold for monotone symmetric properties through a logarithmic Sobolev inequality. Ann. Probab. 35 (2006) 1707-1725. | MR | Zbl
.[22] Lectures on finite Markov chains. In Ecole d'été de probabilité de Saint-Flour XXVI 301-413. P. Bernard (Ed.). Springer, New York, 1997. | MR | Zbl
.[23] On Russo's approximate zero-one law. Ann. Probab. 22 (1994) 1576-1587. | MR | Zbl
.[24] Concentration of measure and isoperimetric inequalities in product spaces. Inst. Hautes Études Sci. Publ. Math. 81 (1995) 73-205. | Numdam | MR | Zbl
.[25] New concentration inequalities in product spaces. Invent. Math. 126 (1996) 505-563. | MR | Zbl
.[26] A new look at independence. Ann. Probab. 24 (1996) 1-34. | MR | Zbl
.[27] Functional Analysis, 6th edition. Springer-Verlag, Berlin, 1980. | MR
.- On the influence of edges in first-passage percolation on Zd, The Annals of Probability, Volume 53 (2025) no. 2 | DOI:10.1214/24-aop1715
- The variance of the graph distance in the infinite cluster of percolation is sublinear, Latin American Journal of Probability and Mathematical Statistics, Volume 21 (2024) no. 1, p. 307 | DOI:10.30757/alea.v21-13
- Superconcentration for minimal surfaces in first passage percolation and disordered Ising ferromagnets, Probability Theory and Related Fields, Volume 190 (2024) no. 3-4, p. 675 | DOI:10.1007/s00440-023-01252-2
- Universality of superconcentration in the Sherrington–Kirkpatrick model, Random Structures Algorithms, Volume 64 (2024) no. 2, p. 267 | DOI:10.1002/rsa.21183
- Talagrand’s influence inequality revisited, Analysis PDE, Volume 16 (2023) no. 2, p. 571 | DOI:10.2140/apde.2023.16.571
- Geodesics, bigeodesics, and coalescence in first passage percolation in general dimension, Electronic Journal of Probability, Volume 28 (2023) no. none | DOI:10.1214/23-ejp1011
- On the Universality of the Superconcentration in Mixed p-Spin Models, Journal of Statistical Physics, Volume 190 (2023) no. 4 | DOI:10.1007/s10955-023-03093-8
- Optimal tail exponents in general last passage percolation via bootstrapping geodesic geometry, Probability Theory and Related Fields, Volume 186 (2023) no. 1-2, p. 221 | DOI:10.1007/s00440-023-01204-w
- First passage percolation on hyperbolic groups, Advances in Mathematics, Volume 408 (2022), p. 108599 | DOI:10.1016/j.aim.2022.108599
- Fluctuations of transverse increments in two-dimensional first passage percolation, Electronic Journal of Probability, Volume 27 (2022) no. none | DOI:10.1214/22-ejp772
- Lower bounds for fluctuations in first-passage percolation for general distributions, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 56 (2020) no. 2 | DOI:10.1214/19-aihp1004
- Fluctuation lower bounds in planar random growth models, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 56 (2020) no. 4 | DOI:10.1214/19-aihp1043
- Sublinear variance in Euclidean first-passage percolation, Stochastic Processes and their Applications, Volume 130 (2020) no. 8, p. 5060 | DOI:10.1016/j.spa.2020.02.011
- Thermodynamic Limit for Directed Polymers and Stationary Solutions of the Burgers Equation, Communications on Pure and Applied Mathematics, Volume 72 (2019) no. 3, p. 536 | DOI:10.1002/cpa.21779
- Divergence of non-random fluctuation in First Passage Percolation, Electronic Communications in Probability, Volume 24 (2019) no. none | DOI:10.1214/19-ecp267
- A general method for lower bounds on fluctuations of random variables, The Annals of Probability, Volume 47 (2019) no. 4 | DOI:10.1214/18-aop1304
- A Parallel Algorithm for the Constrained Shortest Path Problem on Lattice Graphs, Shortest Path Solvers. From Software to Wetware, Volume 32 (2018), p. 1 | DOI:10.1007/978-3-319-77510-4_1
- The Martingale Approach and the L 2 Region, Directed Polymers in Random Environments, Volume 2175 (2017), p. 31 | DOI:10.1007/978-3-319-50487-2_3
- Entropy reduction in Euclidean first-passage percolation, Electronic Journal of Probability, Volume 21 (2016) no. none | DOI:10.1214/16-ejp12
- Rate of convergence in first-passage percolation under low moments, Stochastic Processes and their Applications, Volume 126 (2016) no. 10, p. 3065 | DOI:10.1016/j.spa.2016.04.001
- Noise-stability and central limit theorems for effective resistance of random electric networks, The Annals of Probability, Volume 44 (2016) no. 2 | DOI:10.1214/14-aop996
- First Passage Percolation on
Z 2 : A Simulation Study, Journal of Statistical Physics, Volume 161 (2015) no. 3, p. 657 | DOI:10.1007/s10955-015-1356-0 - Sublinear variance in first-passage percolation for general distributions, Probability Theory and Related Fields, Volume 163 (2015) no. 1-2, p. 223 | DOI:10.1007/s00440-014-0591-7
- Some superconcentration inequalities for extrema of stationary Gaussian processes, Statistics Probability Letters, Volume 106 (2015), p. 239 | DOI:10.1016/j.spl.2015.07.028
- Subdiffusive concentration in first passage percolation, Electronic Journal of Probability, Volume 19 (2014) no. none | DOI:10.1214/ejp.v19-3680
- Positive Temperature Versions of Two Theorems on First-Passage Percolation, Geometric Aspects of Functional Analysis, Volume 2116 (2014), p. 441 | DOI:10.1007/978-3-319-09477-9_30
- Evolution of the Distribution of Wealth in an Economic Environment Driven by Local Nash Equilibria, Journal of Statistical Physics, Volume 154 (2014) no. 3, p. 751 | DOI:10.1007/s10955-013-0888-4
- Introduction, Superconcentration and Related Topics (2014), p. 1 | DOI:10.1007/978-3-319-03886-5_1
- Talagrand’s Method for Proving Superconcentration, Superconcentration and Related Topics (2014), p. 45 | DOI:10.1007/978-3-319-03886-5_5
- A simplified proof of the relation between scaling exponents in first-passage percolation, The Annals of Probability, Volume 42 (2014) no. 3 | DOI:10.1214/13-aop854
- The universal relation between scaling exponents in first-passage percolation, Annals of Mathematics, Volume 177 (2013) no. 2, p. 663 | DOI:10.4007/annals.2013.177.2.7
- Interacting particle systems as stochastic social dynamics, Bernoulli, Volume 19 (2013) no. 4 | DOI:10.3150/12-bejsp04
- Subgaussian concentration and rates of convergence in directed polymers, Electronic Journal of Probability, Volume 18 (2013) no. none | DOI:10.1214/ejp.v18-2005
- A Sublinear Variance Bound for Solutions of a Random Hamilton–Jacobi Equation, Journal of Statistical Physics, Volume 149 (2012) no. 2, p. 342 | DOI:10.1007/s10955-012-0590-y
- Sublinear Variance for Directed Last-Passage Percolation, Journal of Theoretical Probability, Volume 25 (2012) no. 3, p. 687 | DOI:10.1007/s10959-010-0315-6
- Sublinearity of the travel-time variance for dependent first-passage percolation, The Annals of Probability, Volume 40 (2012) no. 2 | DOI:10.1214/10-aop631
- Oded Schramm’s contributions to Noise Sensitivity, Selected Works of Oded Schramm (2011), p. 287 | DOI:10.1007/978-1-4419-9675-6_11
- Oded Schramm’s contributions to noise sensitivity, The Annals of Probability, Volume 39 (2011) no. 5 | DOI:10.1214/10-aop582
- On the concentration and the convergence rate with a moment condition in first passage percolation, Stochastic Processes and their Applications, Volume 120 (2010) no. 7, p. 1317 | DOI:10.1016/j.spa.2010.03.001
Cité par 39 documents. Sources : Crossref